# SDR IPXA2017090521329

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 55,022 hours, 18,463 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP T/E WEDGE LOWER SKIN DENTED.  REPAIRED THE FLAP IAW B767-5750-64932-B
